File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction of Markovian jump linear systems

TitleH∞ model reduction of Markovian jump linear systems
Authors
KeywordsH∞ Theory
Markovian Jump Systems
Model Reduction
Issue Date2003
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2003, v. 50 n. 2, p. 103-118 How to Cite?
AbstractIn this paper, the H∞ model reduction problem for linear systems that possess randomly jumping parameters is studied. The development includes both the continuous and discrete cases. It is shown that the reduced order models exist if a set of matrix inequalities is feasible. An effective iterative algorithm involving linear matrix inequalities is suggested to solve the matrix inequalities characterizing the model reduction solutions. Using the numerical solutions of the matrix inequalities, the reduced order models can be obtained. An example is given to illustrate the proposed model reduction method. © 2003 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156683
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Len_US
dc.contributor.authorHuang, Ben_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:31Z-
dc.date.available2012-08-08T08:43:31Z-
dc.date.issued2003en_US
dc.identifier.citationSystems And Control Letters, 2003, v. 50 n. 2, p. 103-118en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156683-
dc.description.abstractIn this paper, the H∞ model reduction problem for linear systems that possess randomly jumping parameters is studied. The development includes both the continuous and discrete cases. It is shown that the reduced order models exist if a set of matrix inequalities is feasible. An effective iterative algorithm involving linear matrix inequalities is suggested to solve the matrix inequalities characterizing the model reduction solutions. Using the numerical solutions of the matrix inequalities, the reduced order models can be obtained. An example is given to illustrate the proposed model reduction method. © 2003 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectH∞ Theoryen_US
dc.subjectMarkovian Jump Systemsen_US
dc.subjectModel Reductionen_US
dc.titleH∞ model reduction of Markovian jump linear systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0167-6911(03)00133-6en_US
dc.identifier.scopuseid_2-s2.0-0043013342en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0043013342&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume50en_US
dc.identifier.issue2en_US
dc.identifier.spage103en_US
dc.identifier.epage118en_US
dc.identifier.isiWOS:000185158300003-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridZhang, L=9039499900en_US
dc.identifier.scopusauthoridHuang, B=11839993500en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats